MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403900
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, prior to use, the physician opened device packaging of an enterprise 2 4mmx39mm no tip intracranial stent (encr403900, 8269502) and removed the device from dispenser hoop.It was found that the stent was released automatically.The stent body was separated prematurely from the delivery wire.The device was not used in patient.The physician switched to a new stent to complete the surgery.There was no patient injury reported.Additional information received on 11-sep-2024 indicated that the device was stored and prepped as per the instructions for use.The inner pouch was securely sealed.There was no packaging issues.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected data: d1 (brand name): cerenovus enterprise.Complaint conclusion: as reported by the field, prior to use, the physician opened device packaging of an enterprise2 4mmx39mm no tip intracranial stent (encr403900, 8269502) and removed the device from dispenser hoop.It was found that the stent was released automatically.The stent body was separated prematurely from the delivery wire.The device was not used in patient.The physician switched to a new stent to complete the surgery.There was no patient injury reported.Additional information received on 11-sep-2024 indicated that the device was stored and prepped as per the instructions for use.The inner pouch was securely sealed.There was no packaging issues.A non-sterile enterprise2 4mmx39mm no tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and no apparent damage was observed.All the components were received in good condition.Further inspection was performed under a microscope, the delivery wire was inspected along its entire length, and no damages were found.The stent was found still inside the introducer.The stent was observed in good condition, with no structural damage (i.E., no broken struts, no kinks).The functional test was performed; a lab sample prowler select plus was flushed using a lab sample syringe.After that, the unit was introduced into the lab sample prowler select plus, and it advanced, no resistance/friction was felt when the stent passed through the hub area.The stent came out from the distal tip of the microcatheter.As the stent was found still attached to the delivery system and the functional test was performed without issues, the customer complaint could not be confirmed.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8269502.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20192031
Report Number3008114965-2024-00892
Device Sequence Number7058881
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public(01)10886704075400(17)260328(10)8269502
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue NumberENCR403900
Device Lot Number8269502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown